# SDR R61A2020022420249

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- CF 3 CABIN FLOOR STRUCTURE CORROSION LH UPPER SHEET AT FR85-86. REMOVED CORROSION ON CF 3 CABIN FLOOR STRUCTURE LH UPPER SHEET AT FR85-86 BY BLENDING. REMOVED 0.008" MATERIAL FROM DAMAGED AREA TO REMOVE DAMAGE. REMAINING MATERIAL MEASURES 0.055" OF AN ORIGINAL THICKNESS OF 0.063". AREA WHERE MATERIAL WAS REMOVED IS "OUT" OF LIMITS OF SRM REF: SRM 51-75-16.  LOCATED, DRILLED, AND ALODINED NEW L/H UPPER SHEET AT FR85-86. REF: EMB SRM 51-40-02, SRM 51-23-04 INSTALLED NEW L/H UPPER SHEET AT FR85-86. REF: EMB SRM 51-21-01, SRM 51-40-08. APPLIED SURFACE PROTECTION REF: EMB SRM 51-23-06, CPM 51-25-00.
